# SDR AALA20090605TUL23

- Difficulty date: May 29, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N420AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49332
- Aircraft time: 66,409 hours, 35,094 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW PANE CRACKED AFT OF STA 845 LT SIDE AT LOWER FWD CORNER.  REPAIR ANGLE WAS INSTALLED PER AARD 53-10-00-25.
